# SDR UIEA200500054

- Difficulty date: April 21, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Nose Cowl
- Condition: Dented
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 NOSE COWL AT 4 O`CLOCK POSITION DENT AT LIP 5.6 INCHES X 4.2 INCHES X 0.224 INCH.  DENTED AREA TRIMMED OUT AND SRM WAS PERFORMED.  INSTALLED DOUBLER AND FILLER IAW SRM USING BLIND .1562 FASTENERS.  (K)
